Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Positive News on Wasting.
Sep 19, 2001

Dr. Fisher, Like everyone else I was horrified when I got "the look" in my face, arms and legs. I stopped going out in public. I was on a regimen of D4T, DDI and Crixivan. I switched to Ziagen, Amprenavir and DDI. I also take a vitamin B supplement. Co-Enzyme Q and 3300 mg of Carnitor every day. Also, stop doing anything that speeds up metabolism. It took almost a year, but I am 80 back to normal looking and no longer get funny looks from people that I know. I have a friend that had the same results. I do not know which thing that we did that helped though. There is hope. My

Response from Dr. Fisher

That's great! I also don't know what made the difference for you.Some people think that stopping d4T might help...but there is no definitive data. Some people think that stopping crix might help...but again no definitive data. Some people think that amprenavir is less likely to cause fat depletion in the first place...some data has emerged in support of this, but not definitive. I sure don't know whether vit B supplements, Co-enz Q or carnitor will help but they might. At any rate it is good to hear about your success. AF


Previous
New-fill
Next
marjuana and the body

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement